MathSciNet Relay Station
MathSciNet bibliographic data
MR1774068 (2002e:60128) 60J60 (60J35 60J50 60J65)
Evans, Steven N. Snakes and spiders: Brownian motion on R-trees. Probab. Theory Related Fields 117 (2000), no. 3, 361–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement